Some regularity results for a family of variational inequalities
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 3, pp. 497-510.
@article{ASNSP_1979_4_6_3_497_0,
     author = {Torelli, Alessandro},
     title = {Some regularity results for a family of variational inequalities},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {497--510},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {3},
     year = {1979},
     mrnumber = {553795},
     zbl = {0424.35037},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1979_4_6_3_497_0/}
}
TY  - JOUR
AU  - Torelli, Alessandro
TI  - Some regularity results for a family of variational inequalities
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1979
SP  - 497
EP  - 510
VL  - 6
IS  - 3
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1979_4_6_3_497_0/
LA  - en
ID  - ASNSP_1979_4_6_3_497_0
ER  - 
%0 Journal Article
%A Torelli, Alessandro
%T Some regularity results for a family of variational inequalities
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1979
%P 497-510
%V 6
%N 3
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1979_4_6_3_497_0/
%G en
%F ASNSP_1979_4_6_3_497_0
Torelli, Alessandro. Some regularity results for a family of variational inequalities. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 3, pp. 497-510. http://archive.numdam.org/item/ASNSP_1979_4_6_3_497_0/

[1] S. Agmon - A. Douglis - L. Nibenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. Pure Appl. Math., 12 (1959), pp. 623-727; II, Comm. Pure Appl. Math., 17 (1964), pp. 35-92. | MR | Zbl

[2] H. Brézis - G. Stampacchia, Sur la regularité de la solution d'inéquations elliptiques, Bull. Soc. Math. France, 96 (1968), pp. 153-180. | EuDML | Numdam | MR | Zbl

[3] H. Brézis - G. Stampacchia, Remarks on some fourth order variational inequatities, Ann. Scuola Norm. Sup. Pisa, Serie IV, 4, no. 2 (1977), pp. 363-371. | EuDML | Numdam | MR | Zbl

[4] T. Rockafellar, Conjugate duality and optimisation, Conference Board of the Mathematical Sciences, S.I.A.M., Philadelphia (1974). | Zbl

[5] K. Yosida, Functional analysis, Grundlehren B. 123, Springer-Verlag, Berlin (1965). | Zbl